Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 196, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Nov 10, 2020, 2:40 PM CST for Bureau County, Henry County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 10, 2020, 2:40 PM CST (20:40 UTC)
- Expired
- Nov 10, 2020, 3:30 PM CST
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Henry County, IL
The radar
The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 2:42 PM CST | TORNADO | 2 Wsw Atkinson, IL | BRIEF TORNADO TOUCHDOWN SOUTHWEST OF ATKINSON, ILLINOIS. EF1 PEAK WINDS 100 MPH. PATH LENGTH 0.3 MILES AND PATH WIDTH 30 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 11:22 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
| Nov 10, 2:05 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
761
WUUS53 KDVN 102040
SVRDVN
ILC011-073-102130-
/O.NEW.KDVN.SV.W.0196.201110T2040Z-201110T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
240 PM CST Tue Nov 10 2020
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Eastern Henry County in northwestern Illinois...
Western Bureau County in north central Illinois...
* Until 330 PM CST.
* At 240 PM CST, severe thunderstorms were located along a line
extending from 6 miles south of Erie to Galva, moving east at 50
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kewanee, Geneseo, Galva, Walnut, Wyanet, Atkinson, Sheffield,
Annawan, Tiskilwa, Buda, Hooppole, Neponset, Yorktown, Manlius,
Mineral, Milo, Bishop Hill, New Bedford, German Corner and Kewanee
Municipal Airport.
This includes Interstate 80 in Illinois between mile markers 21 and
54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for north central
and northwestern Illinois.
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in the Quad Cities.
&&
LAT...LON 4115 8949 4115 8964 4123 8964 4124 8983
4123 8987 4115 8987 4115 9017 4158 9012
4159 8951
TIME...MOT...LOC 2040Z 262DEG 43KT 4157 9005 4118 9004
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
McClure3 follow-up statements
365
WWUS53 KDVN 102047
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
247 PM CST Tue Nov 10 2020
ILC011-073-102130-
/O.CON.KDVN.SV.W.0196.000000T0000Z-201110T2130Z/
Henry IL-Bureau IL-
247 PM CST Tue Nov 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR EASTERN HENRY AND WESTERN BUREAU COUNTIES...
At 247 PM CST, severe thunderstorms were located along a line
extending from near Hooppole to near Annawan to near La Fayette,
moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kewanee, Geneseo, Galva, Walnut, Wyanet, Atkinson, Sheffield,
Annawan, Tiskilwa, Buda, Hooppole, Neponset, Yorktown, Manlius,
Mineral, Milo, Bishop Hill, New Bedford, German Corner and Kewanee
Municipal Airport.
This includes Interstate 80 in Illinois between mile markers 21 and
54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for north central
and northwestern Illinois.
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4115 8949 4115 8964 4123 8964 4124 8983
4123 8987 4115 8987 4115 9017 4158 9012
4159 8951
TIME...MOT...LOC 2047Z 259DEG 45KT 4159 8995 4138 8995 4116 8993
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
McClure871
WWUS53 KDVN 102057
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
257 PM CST Tue Nov 10 2020
ILC011-073-102130-
/O.CON.KDVN.SV.W.0196.000000T0000Z-201110T2130Z/
Henry IL-Bureau IL-
257 PM CST Tue Nov 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR EASTERN HENRY AND WESTERN BUREAU COUNTIES...
At 257 PM CST, severe thunderstorms were located along a line
extending from Tampico to near Sheffield to near Elmira, moving east
at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kewanee, Galva, Walnut, Wyanet, Atkinson, Sheffield, Annawan,
Tiskilwa, Buda, Hooppole, Neponset, Yorktown, Manlius, Mineral, Milo,
New Bedford, Thomas, Providence, German Corner and Kewanee Municipal
Airport.
This includes Interstate 80 in Illinois between mile markers 27 and
54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for north central
and northwestern Illinois.
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4115 8949 4115 8964 4123 8964 4124 8983
4123 8987 4115 8987 4115 9007 4158 9001
4159 8951
TIME...MOT...LOC 2057Z 261DEG 43KT 4161 8979 4140 8979 4117 8990
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
McClure022
WWUS53 KDVN 102118
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
318 PM CST Tue Nov 10 2020
ILC073-102127-
/O.CAN.KDVN.SV.W.0196.000000T0000Z-201110T2130Z/
Henry IL-
318 PM CST Tue Nov 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for north central
and northwestern Illinois.
LAT...LON 4115 8949 4115 8964 4123 8964 4124 8983
4158 8981 4159 8951
TIME...MOT...LOC 2117Z 262DEG 38KT 4158 8950 4140 8963 4116 8971
$$
ILC011-102130-
/O.CON.KDVN.SV.W.0196.000000T0000Z-201110T2130Z/
Bureau IL-
318 PM CST Tue Nov 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR WESTERN BUREAU COUNTY...
At 317 PM CST, severe thunderstorms were located along a line
extending from near Walnut to near Wyanet to near Castleton, moving
east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Walnut, Wyanet, Sheffield, Tiskilwa, Buda, Neponset, Manlius, Milo,
New Bedford, Providence and Normandy.
This includes Interstate 80 in Illinois between mile markers 38 and
54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for north central
and northwestern Illinois.
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4115 8949 4115 8964 4123 8964 4124 8983
4158 8981 4159 8951
TIME...MOT...LOC 2117Z 262DEG 38KT 4158 8950 4140 8963 4116 8971
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
McClureWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 11:47 AM CST, 2 hours 53 minutes earlier.
Area forecast discussion, Nov 10, 11:47 AM CST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1147 AM CST Tue Nov 10 2020
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 240 AM CST Tue Nov 10 2020
Strong cold front was slowly sagging southeast across the area
this morning. The cold front was located from Boscobel southwest
to between Cedar Rapids and Iowa City. Temperatures ahead of and
behind of the front were almost 20 degrees different. This
baroclinicity will set the stage for heavy rain, thunderstorms and
severe weather today across the area.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 240 AM CST Tue Nov 10 2020
Key Messages:
1. HSLC tornado threat for late this morning into the afternoon
across the area.
2. Severe winds are also possible with the strongest storms this
afternoon.
3. Gusty winds will accompany the warm sector later today along
with the fropa.
4. 0.5 to 1.5 inches of rain looks possible across the area.
Discussion:
Guidance has reverted back to a negatively tilted trof in the
latest suite of guidance. This in turn leads to a strengthen
surface low as it moves through the area. As mentioned in last
nights AFD, this scenario means that surface winds will be more
backed leading to better directional shear and increasing the
threat for tornadoes late this morning into the afternoon. Here is
the current idea of what will happen today.
Post frontal precip will continue through the early morning hours.
As the upper level wave approaches the area, the response to
falling heights will result in the warm sector actually being
pulled back north and west of where the cold front will be around
12z this AM. There will be an area where the cold front moves
through this am, then it will retreat as 'warm front' this
afternoon before finally moving through the area and ushering a
cooler airmass to the area. Storm development along and ahead of
the cold front will be the main area for severe weather risk.
Again, the parameters are there for HSLC tornadoes. Low CAPE, but
the CAPE that exists is right off the deck. This can advantage of
the 0 - 0.5 km shear of almost 20 knots along with the 0-3km shear
of 50 to 75 knots. If the updraft can tap the CAPE along with the
shear, then llvl updraft rotation looks very likely. The more
backed the surface winds, the better the chance for tornadoes to
develop. That said, with the crazy amount of shear and strong
winds won't be hard to mix down to the sfc in any downdraft. With
the high shear, expect very fast moving storms. SPC has the area
in a slight risk for this afternoon. A thing to watch is the
tornado threat will likely be tied to the sfc low. With it moving
quickly north, the actual tornado threat may be transient to the
NE through time. Another thing to mention, there may actually not
be any lightning with tornadic cells. In HSLC events this happens
frequently. Conversely, lightning, consistent lightning would be
an indicator of a sustained updraft and thus a better tor threat
with that cell. The timing of this threat looks to be noon through
about 6 PM or so across the far NE.
As with a system like this, the baroclinicity will result in
momentum responses. CAMs show the warm sector being able to mix
down wind gusts in excess of 40 knots. As such, have gone with a
wind advisory for the warm sector and then to cover the fropa
through about 4z. The southern portions of the advisory will
likely be cancelled before 4z.
As far as rainfall goes, the heaviest rainfall will be post
frontal this AM. This area has anywhere from 1 to 1.5 inches of
rain today. The storms this afternoon will be fast moving and even
though the PWATs are near records, do not think that much rain
will be seen in the warm sector. The current forecast is for under
.75 inches.
.LONG TERM...(Wednesday through Monday)
ISSUED AT 240 AM CST Tue Nov 10 2020
Key Messages:
1. Dry with temperatures generally in the mid 40s to mid 50s
2. Next precipitation system expected Saturday into early Sunday
3. Dry again Sunday PM into next week with temps above normal
Wednesday through Friday, high pressure will be the main influence
to our area. A weak disturbance will track just north of the area
Thursday afternoon and night, but should only bring a wind shift from
southerly to northwesterly. Otherwise, plenty of sunshine and rather
light winds will prevail. Temperatures will be near normal for mid
November, with some day to day fluctuation. Wednesday highs will be
in the mid 40s to low 50s. Thursday there will be warmer temps ahead
of the weak cold front, with highs reaching the 50s. Friday, a
Canadian high pressure will drift across the area with highs in the
40s.
Saturday, return flow and a system in the southern Plains will bring
the chance for mainly rain to the region. Overall, its looking like
a rather raw day with temperatures only in the mid 40s to low 50s
and a brisk SE wind of 10 to 20 MPH.
Sunday, rain will be mostly east of the area by daybreak, with gusty
west winds bringing sunshine back. Highs will be in the 50s.
Dry conditions with rather pleasant fall-like conditions are
currently forecast for early next week as a large high pressure moves
across the nation.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1142 AM CST Tue Nov 10 2020
The cold front is stationary along the Mississippi river. Low
pressure will move along the front which may push it briefly back
north before moving east across Illinois. East of the front VFR
conditions are occurring with MVFR/IFR west of the front. MVFR/IFR
conditions with rain and embedded TSRA will be seen through
00z/11 as the main low moves along the front. After 00z/11
widespread MVFR conditions will be seen that will slowly improve
to VFR through 12z/11 from west to east.
&&
.CLIMATE...
ISSUED AT 240 AM CST Tue Nov 10 2020
Record Highs for November 10...
Moline.........71 in 2012
Cedar Rapids...72 in 2012
Dubuque........69 in 2012
Burlington.....73 in 2012
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory until 8 PM CST this evening for Cedar-Clinton-Des
Moines-Henry IA-Jackson-Lee-Louisa-Muscatine-Scott-Van
Buren.
IL...Wind Advisory until 8 PM CST this evening for Bureau-Carroll-
Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
Putnam-Rock Island-Stephenson-Warren-Whiteside.
MO...Wind Advisory until 8 PM CST this evening for Clark-Scotland.
&&
SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...14
AVIATION...08
CLIMATE...GibbsHazardous weather outlook, Nov 10, 3:29 AM CST, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 329 AM CST Tue Nov 10 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110930- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 329 AM CST Tue Nov 10 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT A strong cold front will bring rain, thunderstorms and gusty winds to the area today. There is a slight risk for severe weather mainly east of a line from Dubuque to Iowa City to Memphis. The main threats from these storms would be damaging wind gusts to 60 mph and tornadoes. These storms will be very fast moving today. You may not hear thunder before the storms are upon you. Be sure to be weather aware today. The main threat timing will be from noon to 6pm today. This afternoon and into the evening winds ahead and behind of the front could gust to 45 mph. A wind advisory is in effect. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible from noon to 6 pm today.
In the hours before
Local storm report, Nov 10, 1:20 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
120 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND GST KEOKUK 40.41N 91.41W
11/10/2020 E45 MPH LEE IA TRAINED SPOTTER
ESTIMATED WIND GUSTS UP TO 45 MPH.
&&
DCLocal storm report, Nov 10, 1:44 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
144 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST GULFPORT 40.81N 91.09W
11/10/2020 E55 MPH HENDERSON IL TRAINED SPOTTER
WIDESPREAD WINDS OF 50-55 MPH.
&&
TJGLocal storm report, Nov 10, 1:45 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
145 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST 1 ENE WEST BURLINGTON 40.83N 91.17W
11/10/2020 E60 MPH DES MOINES IA TRAINED SPOTTER
&&
TJGLocal storm report, Nov 10, 2:24 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
224 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND GST MOLINE QUAD-CITY AIRPOR 41.45N 90.51W
11/10/2020 M64 MPH ROCK ISLAND IL PUBLIC
MEASURED BY THE ASOS.
&&
DCLocal storm report, Nov 10, 2:26 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
226 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND GST PARK VIEW 41.69N 90.54W
11/10/2020 E50 MPH SCOTT IA NWS EMPLOYEE
&&
DCLocal storm report, Nov 10, 2:29 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 PM CST TUE NOV 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 2 S CARTHAGE 40.26N 91.11W
11/10/2020 HANCOCK IL PUBLIC
SHEETS OF METAL PEELED OFF OF A METAL
OUTBUILDING.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 2:41 AM CST | Wind Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 17 hr |
| Nov 10, 12:45 PM CST | Severe Thunderstorm Warning | DVN | Hancock | 45 min |
| Nov 10, 1:28 PM CST | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Warren | 47 min |
| Nov 10, 1:29 PM CST | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 46 min |
| Nov 10, 1:49 PM CST | Tornado Warning | DVN | Mercer, Rock Island | 26 min |
| Nov 10, 1:57 PM CST | Tornado Warning | DVN | Henderson, Mercer, Warren | 15 min |
| Nov 10, 2:07 PM CST | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 38 min |
| Nov 10, 2:11 PM CST | Severe Thunderstorm Warning | DVN | Henry, McDonough, Mercer, Warren | 34 min |
| Nov 10, 2:23 PM CST | Tornado Warning | DVN | Henry, Rock Island, Whiteside | 17 min |
| Nov 10, 2:38 PM CST | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 52 min |
| Nov 10, 2:54 PM CST | Tornado Warning | DVN | Carroll, Whiteside | 19 min |
| Nov 10, 3:19 PM CST | Severe Thunderstorm Warning | DVN | Stephenson | 24 min |
| Nov 10, 3:21 PM CST | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 39 min |
| Nov 10, 3:37 PM CST | Tornado Warning | DVN | Bureau, Putnam | 20 min |
| Nov 10, 3:57 PM CST | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 18 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.